Theorem concerning a right triangle

Community Mathematics Centre, CoMaC (2017) Theorem concerning a right triangle. At Right Angles, 6 (2). pp. 95-97. ISSN 2582-1873

Text - Published Version
Download (285kB) | Preview


The following elegant geometric result concerning a triangle is based on a problem that appeared in the Regional Mathematics Olympiad (RMO) of 2016.

Item Type: Articles in APF Magazines
Authors: Community Mathematics Centre, CoMaC
Document Language:
Uncontrolled Keywords: Cosine rule, Intersecting chords theorem, Crossed chords G theorem, Apollonius, power of a point
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
Publisher URL:

Actions (login required)

View Item View Item